Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Itchy eye, sneezing, coughing, itchy chest. Allergy or respiratory infection?

Hello, i have a question about coughing. I have mild allergies so I get the itchy eyes and sneezing but now i am starting to experience bad coughing and it mostly happens at night. When I first start coughing its just a few coughs here and there but then the coughing starts to be constant and when it does it makes my chest itch really bad and it hurts, can someone please tell me why this is happening. I dont know if its due to allergies or because I may have a respiratory infection .
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi, you have upper respiratory tract infection and allergic conjunctivitis. see your physician for the treatment. you need antibiotics, antihistaminics, analgesics. see also ophthalmologist. see respiratory ways are hyper responsive airways,hence whenever u have upper respiratory infection, you will have wheeze because of hyper responsive airways.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor